Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 365-372
http://dx.doi.org/10.1155/S0161171286000455

Analytic solutions of nonlinear neutral and advanced differential equatios

1Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA
3Department of Mathematics, University of Kentucky, Lexington 40506, Kentucky, USA

Received 15 May 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joseph Wiener, Lokenath Debnath, and S. M. Shah, “Analytic solutions of nonlinear neutral and advanced differential equatios,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 365-372, 1986. https://doi.org/10.1155/S0161171286000455.